# SDR ABAX9700010

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 36548875001
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION ON CLIMBOUT WITHOUT A NOT LATCHED LIGHT AT FLIGHT ENGINEER'S PANEL.  AFTER RECYCING THE GEAR, GEAR UNSAFE LIGHT EXTINGUISHED AND GEAR UPLATCH CHECK WAS GOOD.  CLEANED AND LUBRICATED LEFT MAIN LANDING GEAR DOOR LATCH ASSEMBLY.  REPLACED LANDING GEAR DOOR MANUAL OPEN VALVE ASSEMBLY, GEAR SWING CHECKED GOOD.
